Séries de q-factorielles, opérateurs aux q-différences et confluence
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 3, pp. 335-374.
@article{AFST_2003_6_12_3_335_0,
     author = {Duval, Anne},
     title = {S\'eries de $q$-factorielles, op\'erateurs aux $q$-diff\'erences et confluence},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {335--374},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 12},
     number = {3},
     year = {2003},
     zbl = {1096.33009},
     mrnumber = {2030091},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2003_6_12_3_335_0/}
}
TY  - JOUR
AU  - Duval, Anne
TI  - Séries de $q$-factorielles, opérateurs aux $q$-différences et confluence
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2003
DA  - 2003///
SP  - 335
EP  - 374
VL  - 6e s{\'e}rie, 12
IS  - 3
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2003_6_12_3_335_0/
UR  - https://zbmath.org/?q=an%3A1096.33009
UR  - https://www.ams.org/mathscinet-getitem?mr=2030091
LA  - fr
ID  - AFST_2003_6_12_3_335_0
ER  - 
%0 Journal Article
%A Duval, Anne
%T Séries de $q$-factorielles, opérateurs aux $q$-différences et confluence
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2003
%P 335-374
%V 6e s{\'e}rie, 12
%N 3
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%G fr
%F AFST_2003_6_12_3_335_0
Duval, Anne. Séries de $q$-factorielles, opérateurs aux $q$-différences et confluence. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 3, pp. 335-374. http://www.numdam.org/item/AFST_2003_6_12_3_335_0/

[1] Adams (C.R. ), Linear q-difference Equations, Bull. AMS (1931), 361-400. | JFM | Zbl

[2] Gasper (G. ), Elementary Derivations of Summation and Transformation Formulas for q-Series, Fields Inst. Comm. 14, p. 55-70 (1997). | MR | Zbl

[3] Gérard (R. ), Lutz ( D.A.), Convergent factorial series solutions of singular operator equations, Analysis 10, 99-145 (1990). | MR | Zbl

[4] Harris (W.A.) Jr., Analytic theory of difference equations in Analytic theory of differential equations, Lecture Notes in Mathematics, 183, Springer, Berlin 1971 46-58. | MR | Zbl

[5] Jackson ( F.H. ), q-difference Equations, Am. J. Math. 32, p. 305-315 (1910). | JFM | MR

[6] Nörlund ( N.-E. ), Leçons sur les séries d'interpolation , Gauthier-Villars, Paris 1926. | JFM

[7] Postnikov ( M. ), Leçons de géométrie, Groupes et algèbres de Lie, Editions MIR 1985. | MR

[8] Ramis (J.-P. ), About the growth of entire functions solutions of linear algebraic q-difference equations, Ann. Fac. Sciences de Toulouse, Série 6, 1, p. 53-94 (1992) | Numdam | MR | Zbl

[9] Sauloy (J. ), Systèmes aux q-différences singuliers réguliers : classification, matrice de connexion et monodromie, Ann. Inst. Fourier 50, p. 1021-1071 (2000 ). | Numdam | MR | Zbl